<  Back to the Polytechnique Montréal portal

Necessary and Sufficient Condition for Robust Stability and Stabilizability of Continuous-Time Linear Systems With Markovian Jumps

O. L. V. Costa and El-Kébir Boukas

Article (1998)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/29755/
Journal Title: Journal of Optimization Theory and Applications (vol. 99, no. 2)
Publisher: Kluwer Academic Publishers
DOI: 10.1023/a:1021722210476
Official URL: https://doi.org/10.1023/a%3a1021722210476
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:18
Cite in APA 7: Costa, O. L. V., & Boukas, E.-K. (1998). Necessary and Sufficient Condition for Robust Stability and Stabilizability of Continuous-Time Linear Systems With Markovian Jumps. Journal of Optimization Theory and Applications, 99(2), 359-379. https://doi.org/10.1023/a%3a1021722210476

Statistics

Dimensions

Repository Staff Only

View Item View Item